MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI NAVIGATION SYSTEM

ACCLARENT, INC. TRUDI NAVIGATION SYSTEM
Catalog Number FG-2000-00
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trudi navigation system (fg-2000-00) displayed a red icon and error code 2100 when the emitter pad was connected.It was reported that there was a 30-minute surgical delay.No patient injury or death was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g4 (pma/510(k) #), g6, h2, h3, h6, h11.To address the reported issue, the field service engineer (fse) instructed the integra/acclarent account manager to check the nidaq cable of the trudi navigation system (fg-2000-00) for any issues; however, the issue was still present.As a result, an fse was dispatched to evaluate the system.Upon arrival, the fse turned the system on and there were no error codes present.The log files of the system were reviewed and it was found that the system was turned off and on five times.The first four times the unit was turned on, the error was present.However, instead of an emitter pad coil issue or a nidaq issue, the issue was showing that the emitter pad was disconnected.On the 5th power cycle, there were no errors rendered and the system was also used for a case that same afternoon.All the following logs showed no errors.No other defects have been found with the system.There was no problem found with the system and it is ready for use.The complaint history of the system was reviewed, and no trends of the alleged product issue were found.

Brand Name
TRUDI NAVIGATION SYSTEM
Common Device Name
TRUDI NAVIGATION SYSTEM
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22576002
Report Number3003418325-2025-00048
Device Sequence Number9646764
Product Code PGW
UDI-Device Identifier10846835018639
UDI-Public10846835018639
Combination Product (Y/N)N
PMA/510(K) Number
K231862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-2000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown